On a certain class of irreducible unitary representations of the infinite-dimensional rotation groups. I
Hiroshi Matsushima, Kiyosato Okamoto, and Takatoshi Sakurai
Source: Hiroshima Math. J. Volume 11, Number 1 (1981), 181-193.
First Page: Show Hide
Full-text: Open access
Links and Identifiers
 T. Hida, Brownian motion, Springer-Verlag, (1980).
 H. P. McKean, Geometry of differential space, (Special invited paper), Ann. Probability 1 (1973), 197-206.
 A. Orihara, Hermitian polynomials and infinite dimensinal motion group, J. Math. Kyoto Univ. 6 (1966), 1-12.